# SDR AALA20050346

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MOST EMERGENCY ESCAPE PATH LIGHTS IN CABIN INOPERATIVE.  REPLACED FORWARD AND MID BATTERY PACKS FOR EMERGENCY ESCAPE PATH LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
